# SDR SIMA201020403

- Difficulty date: July 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 14,105 hours, 12,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 103854
- Condition: Discharged
- Location: Cabin
- Part time: 3,012 hours, 3,728 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 908 THE FLIGHT CREW REPORTED THE FORWARD OVERWING EMERGENCY LIGHT AND EMERGENCY LIGHT SIGN ADJACENT TO THE FLIGHT ATTENDANT SEAT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT SUPPLY AND BATTERY IAW EMB AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
